# SDR 99ZZZX2025

- Difficulty date: April 23, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N201BJ
- Make and model: Mooney M20J
- Aircraft serial: 240010
- System (JASC): 3250 · Landing Gear Steering System
- Part: Fitting
- Part number: 72009517
- Condition: Cracked
- Location: Nlg Steering
- Part time: 5,130 hours
- Stage of operation: TO
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

NOSE GEAR STARTED TO SHIMMY SEVERELY ON TAKEOFF ROLL.  FOUND STEERING T-FITTING BROKEN OFF.  FRACTURE OCCURRED NEXT TO WELD.
